# SDR COEA2012061315917

- Difficulty date: June 13, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: S53576000221
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / LEVEL 2 CORROSION:  RIGHT MLG WHEEL WELL PRESSURE DECK, 6TH STIFFENER AFT OF FRAME 25 (6 INCHES FORWARD OF FRAME 26) HAS AREAS OF CORROSION.  FABRICATE AND INSTALL NEW FORMED STIFFENER.
